# SDR WXOA00019

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND TWO STRUT SUPPORT ANGLES CRACKED AT NOSE LANDING GEAR NOSE WHEEL WELL AREA FUSELAGE STATION 37 L/R STRINGER 28.  CRACK LENGTHS APPROXIMATELY 2 INCHES.  REMOVED TWO DAMAGED ANGLES, FABRICATED REPLACEMENT ANGLES FROM 2024 T3 .050 MATERIAL PER DC9 SRM 51-30-1, TREATED AND PRIMED REPLACEMENT ANGLES PER SRM 51-10-2, AND INSTALLED REPLACEMENT ANGLES PER SRM 51-30-2.  (M)
